Alert archive / Arizona / Wind Advisories in 2015

Wind Advisory 11, NWS Flagstaff, AZ

November 23, 2015Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Nov 23, 2015, 2:49 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Nov 25, 2015, 8:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2015, 2:49 PM MST (21:49 UTC)
In effect from
Nov 25, 2015, 8:00 AM MST
Expired
Nov 25, 2015, 6:37 PM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2501 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WWUS75 KFGZ 232149
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
249 PM MST MON NOV 23 2015

AZZ007-009>017-039-040-241200-
/O.NEW.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
249 PM MST MON NOV 23 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY. 

* TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE
  DAY WEDNESDAY. 

* WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS
  FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE
  EXPECTED ALONG AND NORTH OF THE MOGOLLON RIM.

* IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN
  AREAS OF BLOWING DUST MAY DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
6 follow-up statements
558 
WWUS75 KFGZ 241052
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
352 AM MST TUE NOV 24 2015


AZZ007-009>017-039-040-242300-
/O.CON.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
352 AM MST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST
WEDNESDAY...

* TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF 
  THE DAY WEDNESDAY. 

* WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS 
  FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE 
  EXPECTED ALONG AND NORTH OF THE MOGOLLON RIM. 

* IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST MAY DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
600 
WWUS75 KFGZ 242215
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
315 PM MST TUE NOV 24 2015

AZZ007-009>017-039-040-251200-
/O.CON.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
315 PM MST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST
WEDNESDAY...

* TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE
  DAY WEDNESDAY. LOCALIZED AREAS...INCLUDING POCKETS OF THE LITTLE
  COLORADO RIVER VALLEY AND AN AREA ALONG ROUTE 89 NEAR DONEY PARK
  NORTHEAST OF FLAGSTAFF...MAY SEE ADVISORY LEVEL WINDS AS EARLY
  AS MIDNIGHT TONIGHT. HOWEVER...ADVISORY LEVEL WINDS FOR MOST 
  LOCATIONS ARE NOT ANTICIPATED UNTIL AFTER 8 AM MST WEDNESDAY.

* WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS 
  FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE 
  EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. 

* IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST MAY DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
143 
WWUS75 KFGZ 251153
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
453 AM MST WED NOV 25 2015

AZZ007-009>017-039-040-252000-
/O.CON.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
453 AM MST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
MST THIS EVENING...

* TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE
  DAY TODAY. SMALL PORTIONS OF THE LITTLE COLORADO RIVER VALLEY
  SOUTH OF I-40 AS WELL AS AN AREA ALONG ROUTE 89 NEAR DONEY PARK
  NORTHEAST OF FLAGSTAFF...MAY HAVE ALREADY SEEN ADVISORY LEVEL
  WINDS EARLY THIS MORNING. HOWEVER...ADVISORY LEVEL WINDS FOR
  MOST LOCATIONS ARE NOT ANTICIPATED UNTIL AFTER 8 AM MST.

* WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS 
  FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE 
  EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. 

* IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST MAY DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
813 
WWUS75 KFGZ 251541
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
841 AM MST WED NOV 25 2015

AZZ007-009>017-039-040-252345-
/O.CON.KFGZ.WI.Y.0011.000000T0000Z-151126T0300Z/
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
841 AM MST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE
  DAY TODAY AND INTO EARLY EVENING.

* WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS 
  FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE 
  EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. 

* IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST MAY DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
502 
WWUS75 KFGZ 252246
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
346 PM MST WED NOV 25 2015

AZZ007-009>017-039-040-260300-
/O.CON.KFGZ.WI.Y.0011.000000T0000Z-151126T0300Z/
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
346 PM MST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS INTO EARLY
  EVENING.
 
* WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS 
  FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE 
  EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. 

* IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES 
  IN AREAS OF BLOWING DUST MAY DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
516 
WWUS75 KFGZ 260137
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
637 PM MST WED NOV 25 2015


AZZ007-009>017-039-040-260245-
/O.CAN.KFGZ.WI.Y.0011.000000T0000Z-151126T0300Z/
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
637 PM MST WED NOV 25 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

ADVISORY LEVEL WINDS ABOVE 40 MPH WERE REPORTED THROUGH THE
AFTERNOON ACROSS NORTHERN ARIZONA. SEE OUR PUBLIC INFORMATION
STATEMENT PRODUCT PNSFGZ FOR DETAILS.

$$

RB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 23, 10:01 AM MST, 4 hours 48 minutes earlier.

Area forecast discussion, Nov 23, 10:01 AM MST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1001 AM MST MON NOV 23 2015

.SYNOPSIS...DRY WEATHER AND WARMER THAN NORMAL DAYTIME
TEMPERATURES WILL CONTINUE ACROSS NORTHERN ARIZONA THROUGH
TUESDAY. VERY WINDY AND COLDER WEATHER IS EXPECTED MID-WEEK...WITH
A FEW SHOWERS ALSO POSSIBLE ACROSS THE NORTHLAND FROM WEDNESDAY
THROUGH THANKSGIVING.

&&

.DISCUSSION...
MAIN FOCUS OF THE FORECAST WILL LIKELY BE THE STRONG AND GUSTY
WINDS EXPECTED OVER THE NEXT FEW DAYS. WILL ADDRESS WITH THE
AFTERNOON PACKAGE WHETHER OR NOT TO ISSUE ANY HEADLINE PRODUCTS
TO ACCOUNT FOR THE STRONG WINDS. IN ALL...FORECAST LOOKS TO BE IN
GOOD SHAPE.

&&

.PREV DISCUSSION /433 AM MST/...HIGH PRESSURE WILL BRING DRY AND
MILD CONDITIONS TODAY. THEN AN APPROACHING LOW PRESSURE TROUGH
AND COLD FRONT WILL BEGIN TO EFFECT OUR WEATHER ACROSS NORTHERN
ARIZONA STARTING ON TUESDAY WITH WINDY TO BREEZY SOUTHWEST WINDS
TUESDAY AFTERNOON.

WINDS ALOFT ARE FORECAST TO INCREASE OVERNIGHT TUESDAY INTO
WEDNESDAY MORNING WITH 50-70 KTS WINDS ALOFT AT 700 MB. PLACES
EAST OF THE SAN FRANCISCO PEAKS LIKE DONEY PARK COULD HAVE VERY
STRONG WIND GUSTS OVERNIGHT WELL UP INTO THE 50 MPH RANGE.

WEDNESDAY THE TROUGH AND COLD FRONT MOVE INTO THE AREA...BRINGING
VERY STRONG SOUTHWEST WINDS FROM JUST EAST OF THE SAN FRANCISCO
PEAKS...NORTH OF THE MOGOLLON RIM...AND WHITE MOUNTAINS WITH WIND
GUSTS FROM 45 TO 65 MPH. WE ARE KEEPING A CLOSE EYE ON THIS AREA
FOR A POSSIBLE HIGH WIND WARNING. THE REST OF NORTHERN ARIZONA
COULD EASILY SEE WIND ADVISORY LEVEL WINDS.

THERE WILL BE SOME SHOWERS ALONG THE FRONT AS IT PASSES THROUGH
NORTHERN ARIZONA ON WEDNESDAY AND THEN LINGERING BEHIND THE FRONT
INTO THURSDAY. HIGH TEMPERATURES ARE FORECAST TO RUN A COUPLE OF
DEGREES BELOW NORMAL FOR WEDNESDAY AND THURSDAY.

A LOW PRESSURE TROUGH OVER THE WESTERN STATES WILL BRING UNSETTLED
WEATHER AND BREEZY TO WINDY CONDITIONS ACROSS NORTHERN ARIZONA
FROM FRIDAY THROUGH THE WEEKEND. HIGH TEMPERATURES DURING THIS
TIME PERIOD ARE FORECAST TO BE BELOW NORMAL.

&&

.AVIATION...FOR THE 12Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT
24 HOURS. SFC WINDS S-SW 5-15KT AFT 19Z.  AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...KD/TC
AVIATION...MAS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Nov 23, 3:30 AM MST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 AM MST MON NOV 23 2015

AZZ004>018-037>040-240700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
330 AM MST MON NOV 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT FAIR WEATHER ACROSS NORTHERN ARIZONA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG AND COLD LOW PRESSURE SYSTEM WILL SETTLE OVER THE WESTERN
U.S. FROM TUESDAY THROUGH AT LEAST SATURDAY.

IMPACTS FOR NORTHERN ARIZONA START TUESDAY AFTERNOON WITH
SOUTHWEST WIND GUSTS TO 40 MPH ACROSS YAVAPAI AND COCONINO
COUNTIES.

ON WEDNESDAY...SOUTHWEST WINDS ARE FORECAST TO BE FASTER WITH
SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO
65 MPH. THE FASTEST SPEEDS ARE EXPECTED ALONG AND NORTH OF THE
MOGOLLON RIM. THE ISSUANCE OF WIND ADVISORY AND POSSIBLY A HIGH
WIND WARNING IS BEING CONSIDERED. SLIGHT CHANCES OF LIGHT RAIN OR
SNOW SHOWERS SHOW UP FOR WEDNESDAY AND WEDNESDAY NIGHT AS THE
COLD FRONT MOVES THROUGH.

THANKSGIVING THROUGH SUNDAY...EXPECT UNSETTLED WEATHER WITH
BREEZY AFTERNOONS AND HIGH TEMPERATURES WELL BELOW NORMAL.

KEEP UP WITH THE LATEST FORECASTS SO THAT YOU CAN MAKE
APPROPRIATE PLANS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

41

Nearby

Wind Advisories in Arizona, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.